Publications with J. Stavi

All publications by Jonathan Stavi and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:47 Makowsky, J. A., Shelah, S., & Stavi, J. (1976). \Delta-logics and generalized quantifiers. Ann. Math. Logic, 10(2), 155–192. DOI: 10.1016/0003-4843(76)90021-8 MR: 0457146
Sh:121 Magidor, M., Shelah, S., & Stavi, J. (1983). On the standard part of nonstandard models of set theory. J. Symbolic Logic, 48(1), 33–38. DOI: 10.2307/2273317 MR: 693245
Sh:134 Gabbay, D. M., Pnueli, A., Shelah, S., & Stavi, J. (1980). On the Temporal Analysis of Fairness. In Proceedings of the 7th ACM SIGPLAN-SIGACT Symposium on Principles of Programming Languages, Association Comp. Machinery, NY, pp. 163–173. DOI: 10.1145/567446.567462
Sh:144 Magidor, M., Shelah, S., & Stavi, J. (1984). Countably decomposable admissible sets. Ann. Pure Appl. Logic, 26(3), 287–361. DOI: 10.1016/0168-0072(84)90006-X MR: 747687